# SDR UHLA201610220488

- Difficulty date: October 22, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,852 hours, 12,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK CROWN TEETH APPROXIMATELY FWD OF FRAME 84. BLENDED AFFECTED AREA FOUND TO BE WITHIN LIMITS REF SRM 53-23-01-AD01. R&R SECTION OF SEAT TRACK USING RAW MATERIAL P/N PE11056-F3C REF ETD2016-170-095751.
